American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(33C47) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Walter Gautschi. Monotonicity properties of the zeros of Freud and sub-range Freud polynomials: Analytic and empirical results. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] C. F. Bracciali, J. H. McCabe, T. E. Pérez and A. Sri Ranga. A class of orthogonal functions given by a three term recurrence formula. Math. Comp. 85 (2016) 1837-1859.
Abstract, references, and article information   
View Article: PDF

[3] A. Sri Ranga. Orthogonal polynomials with respect to a family of Sobolev inner products on the unit circle. Proc. Amer. Math. Soc. 144 (2016) 1129-1143.
Abstract, references, and article information   
View Article: PDF

[4] Paweł J. Szabłowski. On Markov processes with polynomial conditional moments. Trans. Amer. Math. Soc. 367 (2015) 8487-8519.
Abstract, references, and article information   
View Article: PDF

[5] Vincent X. Genest, Luc Vinet and Alexei Zhedanov. The Bannai-Ito polynomials as Racah coefficients of the $sl_{-1}(2)$ algebra. Proc. Amer. Math. Soc. 142 (2014) 1545-1560.
Abstract, references, and article information   
View Article: PDF

[6] Edmundo J. Huertas Cejudo, Francisco Marcellán Español and Héctor Pijeira Cabrera. An electrostatic model for zeros of perturbed Laguerre polynomials. Proc. Amer. Math. Soc. 142 (2014) 1733-1747.
Abstract, references, and article information   
View Article: PDF

[7] Marios Charalambides. A general stability theorem with applications. Proc. Amer. Math. Soc. 142 (2014) 191-197.
Abstract, references, and article information   
View Article: PDF

[8] Laura Castaño–García and Juan J. Moreno–Balcázar. Zeros of varying Laguerre--Krall orthogonal polynomials. Proc. Amer. Math. Soc. 141 (2013) 2051-2060.
Abstract, references, and article information   
View Article: PDF

[9] Galina Filipuk and Walter Van Assche. Recurrence coefficients of generalized Charlier polynomials and the fifth Painlev\'{e} equation. Proc. Amer. Math. Soc. 141 (2013) 551-562. MR 2996960.
Abstract, references, and article information   
View Article: PDF

[10] Luc Vinet and Alexei Zhedanov. A limit $q=-1$ for the big $q$-Jacobi polynomials. Trans. Amer. Math. Soc. 364 (2012) 5491-5507.
Abstract, references, and article information   
View Article: PDF

[11] Yves Grandati and Alain Bérard. Solvable rational extension of translationally shape invariant potentials. Contemporary Mathematics 563 (2012) 115-125.
Book volume table of contents   
View Article: PDF

[12] Francisco Marcellán and Fernando R. Rafaeli. Monotonicity and asymptotics of zeros of Laguerre-Sobolev-type orthogonal polynomials of higher order derivatives. Proc. Amer. Math. Soc. 139 (2011) 3929-3936. MR 2823039.
Abstract, references, and article information   
View Article: PDF

[13] Marios Charalambides and George Csordas. The distribution of zeros of a class of Jacobi polynomials. Proc. Amer. Math. Soc. 138 (2010) 4345-4357. MR 2680060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Michael Anshelevich. Orthogonal polynomials with a resolvent-type generating function. Trans. Amer. Math. Soc. 360 (2008) 4125-4143. MR 2395166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Mohammad Masjed-Jamei. Biorthogonal exponential sequences with weight function $\exp(ax^2+ibx)$ on the real line and an orthogonal sequence of trigonometric functions. Proc. Amer. Math. Soc. 136 (2008) 409-417. MR 2358478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ahmed I. Zayed. A generalization of the prolate spheroidal wave functions. Proc. Amer. Math. Soc. 135 (2007) 2193-2203. MR 2299497.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] George Csordas, Marios Charalambides and Fabian Waleffe. A new property of a class of Jacobi polynomials. Proc. Amer. Math. Soc. 133 (2005) 3551-3560. MR 2163590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alexander Varchenko. Special Functions, KZ Type Equations, and Representation Theory. CBMS Regional Conference Series in Mathematics 98 (2003) MR MR2016311.
Book volume table of contents   

[19] Selberg integral, determinant formulas, and dynamical equations. CBMS Regional Conference Series in Mathematics 98 (2003) 31-48.
Book volume table of contents   
View Article: PDF

[20] Hypergeometric solutions of KZ equations. CBMS Regional Conference Series in Mathematics 98 (2003) 1-14.
Book volume table of contents   
View Article: PDF

[21] Cycles of integrals and the monodromy of the KZ equation. CBMS Regional Conference Series in Mathematics 98 (2003) 15-29.
Book volume table of contents   
View Article: PDF

[22] Elliptic hypergeometric functions. CBMS Regional Conference Series in Mathematics 98 (2003) 69-84.
Book volume table of contents   
View Article: PDF

[23] Critical points of master functions and the Bethe ansatz. CBMS Regional Conference Series in Mathematics 98 (2003) 49-68.
Book volume table of contents   
View Article: PDF

[24] q-hypergeometric solutions of qKZ equations. CBMS Regional Conference Series in Mathematics 98 (2003) 85-107.
Book volume table of contents   
View Article: PDF

[25] Li-Chien Shen. Orthogonal polynomials on the unit circle associated with the Laguerre polynomials. Proc. Amer. Math. Soc. 129 (2001) 873-879. MR 1802005.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia